|question about my meds
Feb 13, 2007
I started taking meds in 01/07.My viral loads are 44,000, they have me on ziagen taken 2x a day, and sustiva before bedtime. Is there a better med that i can take to reduce the side effect of ziagen? I would like to have a one a day pill. What do you recomend?
Response from Dr. Wohl
Just Ziagen and Sustiva? That would be weird. Typically a third medication called Epivir would be given - or more reasonably a drug called Epzicom which is Ziagen and Epivir in one pill taken once a day. Find out if there has been a mistake and Epivir has been neglected. I can think of no reason you could not take the more convenient Epzicom.
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Psoriasis After Masturbation Worried I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Is Saliva Can Cause Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.